# SDR MWEA011353

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 591041234
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOPSIDE OF LEFT ELEVATOR HAS AN AREA OF CORROSION 36 INCHES INBOARD FROM OUTBOARD TIP. FABRICATED AND INSTALLED SKIN/PANEL.
